# SDR FDEA201901190178

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327048401200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 231VG BROKEN. FABBED FLOOR PANEL 231VG ON TR# 19/1390024 IAW SRZ 25-005 REV P, INSTALLED ON W/C E6-5321-E0339394B P6, REPAIR CAT A, MAJOR REPAIR.
